# SDR HNAA2020012000023

- Difficulty date: January 18, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 46,360 hours, 42,807 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW NOTED PUNGENT ELECTRICAL/BURNING ODOR IN COCKPIT. SMELL CLEARD SHORTLY AFTER LANDING. MX T/S ISSUE IN REF TO FIM 21-20-00-810-801-A. NO DEFECTS NOTED. PERFORMED OPS CHECKS OF BOTH BLEED SYST     EMS, BOTH PACK SYSTEMS AND ANTI ICING SYSTEMS WITH CREW. NO DEFECTS NOTED. OK FOR SERVICE. MX T/S BURNING SMELL REF LP 221437-1. REMOVED R/H AND L/H RELAY PANELS AND INSPECTED RELAYS. NO DEFECTS NOTED. REINSTALLED BOTH R/H AND L/H RELAY PANELS. OK FOR SERVICE.
